# SDR CALA2025121512138

- Difficulty date: December 12, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N47414
- Make and model: Boeing 737924ER
- Aircraft serial: 32827
- Aircraft time: 55,253 hours, 19,808 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R ESCAPE SLIDE HAS EXTRA SLIDE MATERIAL HANGING DOWN FROM THE GIRT BAR TO THE PACK. ADJUSTED DOOR 1R GIRT REF AMM 25-66-01-400-804.  ADJUSTED WHILE ON DOOR.
